Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How to remove white patches on face? Prescribed several medication but no relief

sir i have three white paches on my face. earlier i have taken zempred 8 mg and herpisafe half tablet and m taz cream. It has recovered my two paches fully. then i have consulted another doctor and he has adviced octomop 2 tablets alternate day and nelcorsil 16 2 tablets in a week agoran 50 and topinate, topgraf 0.1 % cream and lyconate capsule. i have taken 8 months but did not recovered. then again i have taken another doctor advice for it. he has recommended Zymmurine 50 and betnesal forte and diflorate cream. i have taken for 8 months but did not get any relief. Problem is as it is. one more spot is occurred. What I do sir. Kindly help me sir?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Hi and welcome to HCM and thanks for the query.
HOpe you are doing good.
It would have been really tough for you .
Why dont you go for homeopathy as you had tried many of doctors without much relief ,try homeopathy.
Drink much water,avoid sweets,drink filtered unadulterated water and take more fruits and green leafy vegetables.Avoid exposure to direct sun.
Do these dietary changes in your routine.
Hope i helped you.
For further help please feel free to ask.
Many Thanks,
Dr Shilpi Gupta
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor